Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 308, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2020, 10:49 PM EDT for Forsyth County, Fulton County, Georgia. It took effect at Apr 20, 2020, 3:00 PM EDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2020, 10:49 PM EDT (02:49 UTC)
- In effect from
- Apr 20, 2020, 3:00 PM EDT
- Expired
- Apr 20, 2020, 9:54 AM EDT
- In force
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 5.93 ft at Apr 20, 2020, 4:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
180
WGUS42 KFFC 200250
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1049 PM EDT Sun Apr 19 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-121-201648-
/O.NEW.KFFC.FL.W.0308.200420T1900Z-200422T0742Z/
/APHG1.1.ER.200420T1900Z.200421T1200Z.200422T0142Z.NO/
1049 PM EDT Sun Apr 19 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From Monday afternoon until late Tuesday night.
* At 9 PM Sunday the stage was 3.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Monday afternoon and
continue to rise to near 8 feet by Tuesday morning. The river will
fall below flood stage by Tuesday before midnight.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$2 follow-up statements
795
WGUS82 KFFC 200835
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
435 AM EDT Mon Apr 20 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Molena affecting Meriwether and Pike Counties
Flint River near Montezuma affecting Dooly...Macon and Sumter
Counties
GAC113-255-202235-
/O.EXT.KFFC.FL.W.0293.000000T0000Z-200423T1000Z/
/GRFG1.1.ER.200420T1330Z.200421T0600Z.200423T0400Z.NO/
435 AM EDT Mon Apr 20 2020
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* From late this morning until Thursday morning.
* At 345 AM Monday the stage was 9.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 14.3 feet by after midnight Tuesday. The
river will fall below flood stage by early Thursday morning.
* At 14.0 feet...Minor flooding expands into the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around
one foot of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC199-231-202235-
/O.EXT.KFFC.FL.W.0294.200421T2034Z-200422T1400Z/
/MOLG1.1.ER.200421T2034Z.200422T0000Z.200422T0800Z.UU/
435 AM EDT Mon Apr 20 2020
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Flint River near Molena.
* From tomorrow afternoon until Wednesday morning.
* At 400 AM Monday the stage was 13.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast to rise above flood stage by Tuesday afternoon and
continue to rise to near 28.4 feet by Tuesday evening. The river
will fall below flood stage by Wednesday morning.
* At 28.0 feet...Flood stage is reached. Minor flooding of the
natural flood plain near the gage location begins. Flooding
continues to expand into the agricultural and wooded areas
downstream from the gage near the Georgia Highway 74 bridge.
Elevated homes in this location will see a foot or two of water
underneath them.
&&
LAT...LON 3316 8454 3316 8447 3297 8449 3291 8446
3287 8452 3297 8457
$$
GAC093-193-261-202235-
/O.EXT.KFFC.FL.W.0296.200422T2100Z-000000T0000Z/
/MNTG1.1.ER.200422T2100Z.200424T0000Z.000000T0000Z.NO/
435 AM EDT Mon Apr 20 2020
...Flood Warning extended until further notice...The Flood Warning
continues for
The Flint River near Montezuma.
* From Wednesday afternoon until further notice.
* At 415 AM Monday the stage was 8.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Wednesday afternoon and
continue to rise to near 22.0 feet by Thursday evening.
* At 23.0 feet...Minor flooding continues in the woodlands and
extensive flood plain along the river upstream and downstream from
the gage on Georgia Highway 26. The access road to Georges Boat
Landing will be flooded at least 3 feet deep.
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$
GAC117-121-202235-
/O.EXT.KFFC.FL.W.0308.200421T0000Z-200421T2100Z/
/APHG1.1.ER.200421T0000Z.200421T0600Z.200421T1500Z.NO/
435 AM EDT Mon Apr 20 2020
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Big Creek near Alpharetta.
* From this evening until Tuesday afternoon.
* At 345 AM Monday the stage was 5.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 7.2 feet by Tuesday morning. The river will fall below
flood stage Tuesday late morning.
* At 7.0 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$165
WGUS82 KFFC 201354
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
954 AM EDT Mon Apr 20 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-201424-
/O.CAN.KFFC.FL.W.0308.000000T0000Z-200421T2100Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
954 AM EDT Mon Apr 20 2020
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes effect immediately.
* At 8 AM Monday the stage was 5.9 feet and rising.
* Flood stage is 7 feet.
* The creek will continue to rise until just after midnight Tuesday
before falling. The forecast crest is no longer expected to reach
flood stage.
* At 7 feet, Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water, especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:30 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 19, 9:30 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 930 PM EDT Sun Apr 19 2020 .Update... No changes at this time. Rain and thunderstorms will continue to train across much of north and central GA. Strongest storms may continue across Columbus to Macon area. 41 .Previous... .SHORT TERM /Tonight through Monday Night/... Warm front and sharp sfc instability gradient continues to remain a bit farther south and flirting with the southernmost tier of counties or even just a tier even farther south. Some of the stronger convective triggering has still been on the northern elevated CAPE side. An axis of training cells and heavier rain has set up mainly along and south of a zone near Columbus to Macon and flash flooding concerns could ramp up shortly given upstream trends back in AL and fairly good consensus in CAMs. The Flash Flood Watch continues for the southern majority of the area - see Hydrology section below for more details. While parts of north GA transitioned to a lull in precip coverage, we are still in an open upper wave and could easily fill back in ahead of main trough axis later tonight. This feature with attendant sfc low and a strong LLJ kicking in late this evening into the early morning hours looks to allow for the last one to two rounds of strong to severe storms even farther north with possible bowing segments or QLCS anywhere from the Atlanta metro into all of central GA. SPC has maintained the MDT risk across central GA with a tighter gradient of Enhanced/Marginal north. Expect rapidly improving conditions with some enhanced NW gradient winds in the post frontal regime for Monday. Highs will be mainly in the low 70s north to mid 70s south and then lows Monday night generally ranging from the upper 40s to low 50s. Baker && .LONG TERM /Tuesday through Sunday/... Dry conditions will prevail at the onset of the long-term forecast period. A reinforcing dry cold front will push through the area on Tuesday, bringing breezier conditions during the day and cooler overnight temperatures. Surface high pressure will gradually shift eastward through the day Wednesday with one more dry day through Wednesday night. By Thursday, the next storm system will be quickly approaching. While there is fairly good model agreement regarding the general track of the surface low on Thursday, some discrepancies remain with the ECMWF favoring a slightly more southerly track across the Tennessee Valley while the GFS is more northerly across the Ohio Valley. Convective parameters do favor some severe potential on Thursday, though questions remain regarding the quality of instability. Additionally, rainfall totals of 1-2" again look probable with this system. Behind this strong midweek system, model discrepancies increase significantly by late week into next weekend. Given substantial differences in timing and evolution by this time frame, maintained a return to chance PoPs by the weekend. Willis && .HYDROLOGY... The Flash Flood watch remains in effect generally along and south of the I-20 corridor through tonight into early Monday. While one to two and a half inches have fallen already, an additional one to four inches and locally higher amounts are possible through tonight. Heavy rainfall will likely lead to localized flooding. Flooding of low-lying areas, creeks and streams can be expected with additional larger river rises anticipated as well, well after the rain ends. Baker && .AVIATION... 00Z UPDATE... Warm front remains across north FL and not expected to push north until after 06z. The southern taf sites will continue to have more predominant TSRA coverage into this evening while there is more uncertainty along the northern sites. Stronger forcing could have predominant TSRA in the 06-09z across the taf sites. Ceilings are LIFR/IFR and should remain there until after sunrise...with an improving trend during the day Monday. Winds should stay east to southeast 6 to 9 kts through much of the night...then become northwest with gusts after 12z. //ATL CONFIDENCE...00Z UPDATE... Medium on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 54 73 49 74 / 100 80 0 5 Atlanta 56 70 51 73 / 100 60 0 5 Blairsville 50 66 44 67 / 100 70 5 10 Cartersville 53 70 48 74 / 100 50 0 5 Columbus 60 75 53 78 / 100 40 0 5 Gainesville 53 71 50 71 / 100 70 0 5 Macon 59 75 51 78 / 100 80 0 5 Rome 53 71 48 74 / 100 40 0 5 Peachtree City 56 72 49 75 / 100 50 0 5 Vidalia 63 76 56 80 / 90 70 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford... Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...41 LONG TERM....Willis AVIATION...41
Hazardous weather outlook, Apr 19, 4:40 AM EDT, 18 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 440 AM EDT Sun Apr 19 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 440 AM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected across central and portions of north Georgia this afternoon and tonight. The greatest threat can be expected along and south of I-20 with Central Georgia most favored for strong, long-track tornadoes along with damaging winds and large hail. A flash flood watch is in effect for central and portions of north Georgia. Heavy rain across the area will likely lead to localized flooding. Refer to the Flash flood watch / ATLFFAFFC / for more information. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Strong thunderstorms will be possible over portions of east and central Georgia early Monday. Another round of potentially strong thunderstorms is expected across north and central Georgia on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon and tonight across central and portions of north Georgia, along and south of I-20. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 19, 8:49 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Sun Apr 19 2020
GAZ078>080-089>092-200115-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
849 PM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...SOUTHWESTERN TAYLOR...MARION...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 915 PM EDT...
At 849 PM EDT...a strong thunderstorm was over Sand Hill, or 7 miles
southeast of Columbus...moving east at 45 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, Junction City, Geneva, North Fort
Benning, Bibb City, Upatoi, Fort Benning/lawson Army Air Fld,
Brantley, Laurel Hills, Green Island Hills, Juniper, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning, Rose
Hill, Oakland, Manta and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3259 8506 3267 8440 3248 8434 3233 8437
3226 8490 3227 8490 3230 8494 3233 8501
3235 8500 3238 8497 3239 8499 3239 8497
3241 8498 3243 8496 3244 8497 3245 8500
3252 8500 3256 8504
TIME...MOT...LOC 0049Z 258DEG 37KT 3242 8486
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Apr 19, 9:15 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 PM EDT Sun Apr 19 2020
GAZ080-091>093-200145-
Macon GA-Schley GA-Taylor GA-Marion GA-
915 PM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY...
SOUTHWESTERN TAYLOR AND MARION COUNTIES UNTIL 945 PM EDT...
At 915 PM EDT...a strong thunderstorm was over Brantley, or near
Buena Vista...moving east at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Buena Vista, Ellaville, Putnam, Brantley, Murrays Crossroads, Rupert,
Charing, Oakland, Draneville, Zellobee, Mauk, Tazewell, Marion
Estates, Doyle and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3221 8460 3223 8461 3223 8466 3227 8466
3237 8464 3251 8456 3254 8420 3223 8424
3220 8460
TIME...MOT...LOC 0115Z 264DEG 35KT 3238 8457
WIND...40MPHSpecial weather statement, Apr 19, 9:44 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
944 PM EDT Sun Apr 19 2020
GAZ080-092-093-200215-
Macon GA-Schley GA-Taylor GA-
944 PM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY AND SOUTHERN
TAYLOR COUNTIES UNTIL 1015 PM EDT...
At 944 PM EDT...a strong thunderstorm was over Ideal, or 9 miles
northeast of Ellaville...moving east at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ellaville, Oglethorpe, Montezuma, Marshallville, Ideal, Saint Louis,
Murrays Crossroads, Whitewater State Park, Fountainville, Garden
Valley, Clearview, Winchester and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3223 8438 3235 8432 3246 8422 3249 8387
3247 8385 3244 8385 3228 8390 3225 8396
3224 8397
TIME...MOT...LOC 0144Z 266DEG 37KT 3235 8423
WIND...40MPHSpecial weather statement, Apr 19, 9:52 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
952 PM EDT Sun Apr 19 2020
GAZ089>091-102-103-200230-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
952 PM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...NORTHERN
STEWART...MARION...NORTHWESTERN WEBSTER AND SOUTHERN MUSCOGEE
COUNTIES UNTIL 1030 PM EDT...
At 952 PM EDT...a strong thunderstorm was over Fort Mitchell Activity
Center, or 13 miles south of Phenix City...moving east at 45 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Buena Vista, Cusseta, Fort Benning/lawson Army Air Fld, Brantley,
Seminole, Christopher, Sand Hill, Battle Park, Jamestown/south Fort
Benning, Brooklyn, Renfroe, Draneville, Manta, Zellobee, Custer Road
Terrace, Benning Hills, Carter Acres and Louvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3218 8501 3220 8496 3221 8498 3222 8498
3222 8493 3224 8491 3225 8492 3226 8489
3230 8494 3233 8501 3235 8500 3238 8497
3238 8499 3239 8497 3240 8498 3242 8497
3245 8452 3232 8443 3217 8450 3215 8504
TIME...MOT...LOC 0152Z 265DEG 40KT 3228 8503
HAIL...0.75IN
WIND...40MPHLocal storm report, Apr 19, 10:26 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 PM EDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD 2 SW CATAULA 32.63N 84.90W
04/19/2020 HARRIS GA EMERGENCY MNGR
STANDING BOY CREEK AT HWY 27 IS FLOODED AND BLOCKED
OFF.
&&
EVENT NUMBER FFC2000593
NMLocal storm report, Apr 19, 10:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD 3 ENE GOAT ROCK LAKE 32.63N 85.03W
04/19/2020 HARRIS GA EMERGENCY MNGR
CANNON RD OFF HWY 315 NEAR FORTSON AND WHITESVILLE RD
IN FORTSON ARE FLOODED AND BLOCKED OFF.
&&
EVENT NUMBER FFC2000594
NMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:14 PM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson | 10 hr |
| Apr 19, 8:49 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 26 min |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 30 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 53 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 13 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 46 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 21 days |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 40 hr |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 56 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 19 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 54 hr |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 15 hr |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 21 days |
| Apr 19, 9:15 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Apr 19, 9:17 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 21 days |
| Apr 19, 9:31 PM EDT | River Flood Warning | FFC | Dooly | 28 hr |
| Apr 19, 9:37 PM EDT | River Flood Warning | FFC | Pulaski | 48 hr |
| Apr 19, 9:42 PM EDT | River Flood Warning | FFC | Jones | 25 hr |
| Apr 19, 9:44 PM EDT | Special Weather Statement | FFC | Macon, Schley | 31 min |
| Apr 19, 9:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 38 min |
| Apr 19, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 49 min |
| Apr 20, 12:11 AM EDT | Flash Flood Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 6 hr |
| Apr 20, 12:51 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 39 min |
| Apr 20, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Apr 20, 1:30 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 60 min |
| Apr 20, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 49 min |
| Apr 20, 2:58 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 32 min |
| Apr 20, 7:38 AM EDT | River Flood Warning | FFC | Troup | 21 hr |
| Apr 20, 7:44 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.